# SDR YENA2021032500188

- Difficulty date: March 21, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 67,896 hours, 24,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE / CENTER FUSELAGE / WING TO FUSELAGE FAIRING RH SUPPORT STRUCTURE FR41-42 SHEAR PLATE / CRACK - PERMANENT REPAIR; THIS REPAIR IS CLASSIFIED AS MAJOR PER JETBLUE EC A21-228-01
